MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. CAMERA HEAD

SHIRAKAWA OLYMPUS CO., LTD. CAMERA HEAD
Model Number MAJ-554
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the subject device had no video image output.The event occurred during reprocessing.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: d8, d9, h2, h3, h6 and h11.The device was returned to the regional service center for inspection and the reported failure was confirmed.In addition, the following reportable malfunction was identified during the device evaluation: connector damage and adapter mount corrosion.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: regarding the customer¿s allegation, since the no video image output is cause was traced to component failure.And for the newly identified malfunction mentioned above, is cause not established.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
No additional information received from customer.

Brand Name
CAMERA HEAD
Common Device Name
CAMERA HEAD
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22632591
Report Number3002808148-2025-11513
Device Sequence Number8154993
Product Code GCJ
UDI-Device Identifier04953170136931
UDI-Public04953170136931
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-554
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown